On a class of non-linear degenerate parabolic equations
Doklady Akademii Nauk, Tome 143 (1962) no. 4, pp. 794-797
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_4_a11,
author = {E. S. Sabinina},
title = {On a class of non-linear degenerate parabolic equations},
journal = {Doklady Akademii Nauk},
pages = {794--797},
year = {1962},
volume = {143},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_4_a11/}
}
E. S. Sabinina. On a class of non-linear degenerate parabolic equations. Doklady Akademii Nauk, Tome 143 (1962) no. 4, pp. 794-797. http://geodesic.mathdoc.fr/item/DAN_1962_143_4_a11/